Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 59, NWS Grand Forks, ND

June 29, 2019Clay County, Norman County, Minnesota; Cass County, Traill County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 29, 2019, 12:11 PM CDT for Clay County, Norman County, Minnesota; Cass County, Traill County, North Dakota. It was in force for 64 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2019, 12:11 PM CDT (17:11 UTC)
Expired
Jun 29, 2019, 1:15 PM CDT
In force
64 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, MN, Norman County, MN, Cass County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 60 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 12:28 PM CDTTSTM WND DMG2 Ssw Fargo, NDSHINGLES AND CONSTRUCTION MATERIALS FLYING IN THE WINDS. MULTIPLE SPOTTER REPORT WINDS GUSTING TO 60 MPH OR HIGHER.
Jun 29, 12:34 PM CDTTSTM WND DMG3 S Fargo, NDPOWER POLES BROKEN AND SMALL TREES SNAPPED IN SOUTH FARGO.
Jun 29, 12:35 PM CDTTSTM WND GST 602 Nnw Fargo, NDPEAK WINDS MEASURED AT THE FARGO AIRPORT /KFAR/.
Jun 29, 12:35 PM CDTTSTM WND GST 652 S Fargo, NDWINDS AT 40 MPH GUSTING TO 65 MPH REPORTED ON THE RWIS STATION ON THE RED RIVER BRIDGE.
Jun 29, 12:40 PM CDTTSTM WND DMG2 S Moorhead, MNTREES SNAPPED IN SOUTH MOORHEAD. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR REPORTS.
Jun 29, 12:45 PM CDTTSTM WND DMG2 Wsw Fargo, NDNUMEROUS LARGE TREES SNAPPED AROUND THE CITY. A FEW GARAGE DOORS WERE BLOWN IN AND GARAGE SIDEWALLS BLOWN OUT IN AT LEAST TWO APARTMENT COMPLEXES. A SEMI WAS TUMBLED ON INTERSTATE 29 NEAR 13TH AVENUE SOUTH.
Jun 29, 12:46 PM CDTTSTM WND GST 672 Nnw Fargo, NDPEAK WINDS MEASURED AT THE FARGO AIRPORT /KFAR/.
Jun 29, 12:55 PM CDTTSTM WND DMG2 Sse Harwood, NDA PICKUP TRUCK AND TRAILER WERE BLOWNOVER AND BLOCKING THE NORTHBOUND LANE OF INTERSTATE 28. TIME ESTIMATED BASED ON RADAR. A SEMI TRUCK AN TRAILER WERE ALSO BLOWN OVER NEARBY.
Jun 29, 12:55 PM CDTTSTM WND DMG4 Nnw Fargo, NDA PICKUP TRUCK AND TRAILER WERE BLOWNOVER AND BLOCKING THE NORTHBOUND LANE OF INTERSTATE 28. TIME ESTIMATED BASED ON RADAR.
Jun 29, 12:56 PM CDTTSTM WND GST 625 Se Moorhead, MNPEAK WINDS MEASURED AT THE MOORHEAD AIRPORT /KJKL/.
Jun 29, 1:00 PM CDTTSTM WND DMG2 E Glyndon, MNA SEMI TRUCK AND TRAILER WERE BLOWN OFF OF HIGHWAY 10. TIME ESTIMATED BASED ON RADAR.
Jun 29, 1:02 PM CDTTSTM WND GST 802 Nnw Fargo, NDPEAK WINDS ,EASURED AT THE FARGO AIRPORT /KFAR/.
Jun 29, 1:02 PM CDTTSTM WND GST 80.52 Nnw Fargo, NDPEAK WINDS MEASURED AT THE FARGO AIRPORT /KFAR/.
Jun 29, 1:02 PM CDTTSTM WND GST 80.52 Nnw Fargo, NDPEAK WINDS MEASURED AT THE FARGO AIRPORT /KFAR/. SEVERAL LARGE TREES WERE SNAPPED IN THE NORTH FARGO AREA.
Jun 29, 1:09 PM CDTTSTM WND GST 615 Se Moorhead, MNWINDS PERSISTING AT 43 MPH GUSTING TO 61 MPH AT THE MOORHEAD AIRPORT /KJKL/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 6:53 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 5.2 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2019-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2861 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2019-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2861 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

248 
WUUS53 KFGF 291711
SVRFGF
MNC027-107-NDC017-097-291815-
/O.NEW.KFGF.SV.W.0059.190629T1711Z-190629T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1211 PM CDT Sat Jun 29 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Clay County in northwestern Minnesota...
  Norman County in northwestern Minnesota...
  Eastern Cass County in southeastern North Dakota...
  Southeastern Traill County in southeastern North Dakota...

* Until 115 PM CDT.

* At 1210 PM CDT, severe thunderstorms were located along a line
  extending from near Cummings to near Gardner to near Chaffee,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Public.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Gardner and Argusville around 1215 PM CDT.
  Caledonia and Brooktree Park around 1220 PM CDT.
  Georgetown, Shelly and Perley around 1225 PM CDT.
  Mapleton around 1230 PM CDT.
  West Fargo around 1235 PM CDT.

Other locations impacted by these severe thunderstorms include
Casselton Airport, American Crystal Sugar, Moorhead Airport and West
Argusville.

This includes the following highways...
 Interstate 29 between mile markers 58 and 110.
 Interstate 94 in North Dakota between mile markers 326 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4676 9744 4711 9712 4749 9712 4749 9620
      4676 9621
TIME...MOT...LOC 1710Z 264DEG 31KT 4750 9700 4711 9700 4682 9726 

HAIL...<.75IN
WIND...60MPH
 
$$

Hopkins
3 follow-up statements
413 
WWUS53 KFGF 291735
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1235 PM CDT Sat Jun 29 2019

MNC027-107-NDC017-097-291815-
/O.CON.KFGF.SV.W.0059.000000T0000Z-190629T1815Z/
Clay MN-Norman MN-Cass ND-Traill ND-
1235 PM CDT Sat Jun 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR CLAY...NORMAN...EASTERN CASS AND SOUTHEASTERN TRAILL COUNTIES...

At 1235 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Shelly to near Perley to near
West Fargo, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Public.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Hadler, Felton and North River around 1250 PM CDT.
  Borup, Moorhead and Oakport around 1255 PM CDT.
  Dilworth and Sabin around 100 PM CDT.
  Glyndon around 105 PM CDT.
  Syre, Gary and Ulen around 110 PM CDT.

Other locations impacted by these severe thunderstorms include
Moorhead Airport.

This includes the following highways...
 Interstate 29 between mile markers 58 and 76.
 Interstate 94 in North Dakota between mile markers 342 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4676 9706 4712 9687 4741 9687 4741 9620
      4711 9621 4676 9640
TIME...MOT...LOC 1735Z 263DEG 31KT 4741 9671 4713 9672 4684 9698 

HAIL...<.75IN
WIND...60MPH
 
$$

Hopkins
919 
WWUS53 KFGF 291753
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1253 PM CDT Sat Jun 29 2019

MNC107-NDC097-291802-
/O.CAN.KFGF.SV.W.0059.000000T0000Z-190629T1815Z/
Norman MN-Traill ND-
1253 PM CDT Sat Jun 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORMAN AND SOUTHEASTERN TRAILL
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
southeastern North Dakota.

LAT...LON 4676 9706 4712 9687 4715 9687 4715 9621
      4711 9621 4676 9640
TIME...MOT...LOC 1752Z 294DEG 28KT 4713 9656 4686 9666 

$$

MNC027-NDC017-291815-
/O.CON.KFGF.SV.W.0059.000000T0000Z-190629T1815Z/
Clay MN-Cass ND-
1253 PM CDT Sat Jun 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR CLAY AND SOUTHEASTERN CASS COUNTIES...

At 1252 PM CDT, severe thunderstorms were located along a line
extending from near Borup to near Dilworth, moving southeast at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Public.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Glyndon around 1255 PM CDT.
  Felton and Sabin around 100 PM CDT.
  Buffalo River State Park around 105 PM CDT.
  Ulen and Muskoda around 115 PM CDT.

Other locations impacted by these severe thunderstorms include
Moorhead Airport.

This includes the following highways...
 Interstate 29 between mile markers 58 and 76.
 Interstate 94 in North Dakota between mile markers 342 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4676 9706 4712 9687 4715 9687 4715 9621
      4711 9621 4676 9640
TIME...MOT...LOC 1752Z 294DEG 28KT 4713 9656 4686 9666 

HAIL...<.75IN
WIND...60MPH
 
$$

Hopkins
411 
WWUS53 KFGF 291804
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
104 PM CDT Sat Jun 29 2019

MNC027-NDC017-291815-
/O.CON.KFGF.SV.W.0059.000000T0000Z-190629T1815Z/
Clay MN-Cass ND-
104 PM CDT Sat Jun 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR CENTRAL CLAY AND EAST CENTRAL CASS COUNTIES...

At 104 PM CDT, severe thunderstorms were located along a line
extending from near Felton to near Downer, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Public.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Buffalo River State Park around 110 PM CDT.
  Muskoda around 115 PM CDT.

Other locations impacted by these severe thunderstorms include
Moorhead Airport.

This includes the following highways...
 Interstate 29 between mile markers 58 and 68.
 Interstate 94 in North Dakota between mile markers 349 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4677 9690 4698 9682 4699 9628 4676 9640
TIME...MOT...LOC 1804Z 277DEG 29KT 4707 9645 4680 9655 

HAIL...<.75IN
WIND...60MPH
 
$$

Hopkins

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 8:58 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 29, 8:58 AM CDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
858 AM CDT Sat Jun 29 2019

.UPDATE...
Issued at 858 AM CDT Sat Jun 29 2019

Updated forecast to account for latest radar trends. Severe watch
until 2 PM for eastern ND. Line of storms looks to continue to
move east-southeast across NE ND this morning. Threats to continue
for wind/hail.

&&

.SHORT TERM...(Today and tonight)
Issued at 306 AM CDT Sat Jun 29 2019

Today, there will be several things to watch as the day transpires.
First, a complex of thunderstorms is expected to move across
North Dakota from west to east this morning, with severe
thunderstorms possible along it's track, which will cover the
region from the International Border to the I-94 corridor. This is
expected to approach the CWA around 13Z. Looking at ongoing
activity in western ND, the model timing seems feasible as long as
development is sustained. This first round will dissipate around
midday and will primarily affect the region north of I-94 and west
of the Red River Valley.

Midday through late afternoon: We will see much warmer than average
temperatures combine with high humidity values today across much
of the area. Heat index values of 100 degrees or slightly higher
will be possible, especially for areas south of Highway 200 and
west of the Red River.

Early evening into the early overnight hours: A second round of
severe thunderstorms is possible this evening along a theta-e axis
preceding a cold front. Instability remains favorable, along with
the shear profile, to allow supercell development and the risks
associated with it to include tornadoes, very large hail (greater
than 2 inches), and damaging wind gusts. Initially, storm mode
looks to remain supercellular before upscale linear development
evolves later in the evening. An elevated mixed layer will provide
a cap that initially inhibits development until the arrival of the
boundary, when we will see enough lift to initiate thunderstorms.

.LONG TERM...(Sunday through Friday)
Issued at 306 AM CDT Sat Jun 29 2019

Large scale pattern over the Northern Plains becomes more westerly
as ridge breaks down and upper low drops out of the Arctic into
Manitoba through the first part of next week. Eventually southwest
flow begins to redevelop, but there is little change in 500 heights,
so temps through the extended will tend to be near (or slightly
below) normal in the upper 70s/lower 80s for highs.

These large scale pattern shifts keep an active track within the
vicinity of our CWA, and occasional shower/thunderstorm chances
through the extended period. One period where there may be better
severe potential is Tuesday-Tuesday night when a strong upper jet
streak, mid level shortwave trough, and associated cold front are
shown to drop near or over our CWA. As this occurs steep lapse rates
should support at least elevated instability in the 1500-2500 J/KG.
Strong mid level flow should also allow for at least deep
unidirectional shear (low level shear not as sure). This raises
potential for another round of possible severe weather (large
hail/damaging wind favored).

Looking ahead to Thursday (July 4th) and Friday, southwest flow and
increasing moisture raises possibility of better shower/thunderstorm
chances. Details in these later periods are still uncertain though
and advertised severe parameters at this point do not raise as
specific concerns, but things can change as pattern will be
active/progressive.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 627 AM CDT Sat Jun 29 2019

Two rounds of thunderstorms will impact the region today with the
first round expected this morning. KDVL will see the earliest
impact at around 15Z with a risk of hail and damaging wind gusts.
We will see improvement through the midday and afternoon with VFR
CIGs across much of the area. Another round of potentially severe
thunderstorms is set to impact the region this evening with large
hail, tornadoes, and damaging wind gusts all possible.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Heat Advisory from 1 PM this afternoon to 7 PM CDT this evening
     for NDZ024-028>030-038-039-049-052-053.

MN...None.
&&

UPDATE...Knutsvig
SHORT TERM...Lynch
LONG TERM...DJR
AVIATION...Lynch
Hazardous weather outlook, Jun 29, 3:37 AM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
337 AM CDT Sat Jun 29 2019

NDZ006>008-014>016-024-026>029-038-054-300845-
Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-
Nelson-Grand Forks-Griggs-Steele-Barnes-Western Walsh County-
337 AM CDT Sat Jun 29 2019

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Today and Tonight

Thunderstorms are expected this morning west of the Red River and
primarily north of I-94. Risks will include hail to one inch and
wind gusts to 60 mph.

Heat index values will approach or slightly exceed 100 degrees
this afternoon, especially for areas west of the Red River and
south of HWY 200.

A second round of severe thunderstorms is expected to form this
afternoon with risks to include hail 2 inches or larger in
diameter, tornadoes, and damaging wind gusts to 75 mph. Heavy
rainfall could cause localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An unsettled pattern prevails over the next week. Thunderstorms
are possible Tuesday afternoon with severe storms possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

MNZ001>009-013>017-022>024-027>032-040-NDZ030-039-049-052-053-
300845-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Traill-Cass-Ransom-
Sargent-Richland-
337 AM CDT Sat Jun 29 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Heat index values will approach or slightly exceed 100 degrees
this afternoon, especially for areas west of the Red River and
south of HWY 200.

Severe thunderstorms are expected to form this afternoon with
risks to include hail 1 to 2 inches in diameter, tornadoes, and
damaging wind gusts to 75 mph. Heavy rainfall could cause
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An unsettled pattern prevails over the next week. Thunderstorms
are possible Tuesday afternoon with severe storms possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, Jun 29, 11:15 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1115 AM CDT Sat Jun 29 2019

NDZ029-030-039-291700-
Steele-Traill-Cass-
1115 AM CDT Sat Jun 29 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CASS...
TRAILL AND EASTERN STEELE COUNTIES...

At 1115 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Hatton to 7 miles west of Roseville
to near Colgate. Movement was east at 35 mph.

Winds in excess of 30 mph and penny size hail are possible with these
storms.

Locations impacted include...
Mayville, Hillsboro, Hatton, Portland, Buxton, Galesburg and
Cummings.

This includes Interstate 29 between mile markers 101 and 122.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
southeastern North Dakota.

LAT...LON 4742 9762 4767 9758 4767 9697 4742 9700
      4720 9717 4721 9771 4724 9771 4724 9775
TIME...MOT...LOC 1615Z 269DEG 32KT 4761 9752 4742 9754 4728 9765

Hopkins
Local storm report, Jun 29, 11:25 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1125 AM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     NON-TSTM WND GST 2 SE HAMPDEN            48.52N 98.62W
06/29/2019  M64 MPH          Ramsey             ND   MESONET

            PEAK WINDS MEASURED AT THE RAWS SENSOR IN NORTH CENTRAL
            RAMSEY COUNTY.

&&

GGUST
Local storm report, Jun 29, 11:27 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND FORKS ND
1127 AM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     TSTM WND GST     7 W LARIMORE            47.91N 97.78W
06/29/2019  M60.00 MPH       Grand Forks        ND   STORM CHASER

            PEAK WINDS MEASURED. NOTED THAT FOUR 9 INCH DIAMETER PINE
            TREES WERE SNAPPED AT THE BASE AROUND 1033 AM CDT.

&&

GGUST
Local storm report, Jun 29, 11:29 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1129 AM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND GST     1 N NIAGARA             48.01N 97.87W
06/29/2019  E60 MPH          Grand Forks        ND   TRAINED SPOTTER

            SEVERE WINDS, TORRENTIAL RAINS, AND MARBLE SIZED HAIL
            WERE REPORTED.

&&

GGUST
Local storm report, Jun 29, 11:56 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1156 AM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             3 ESE KNOX              48.33N 99.63W
06/29/2019  E1.25 INCH       Benson             ND   PUBLIC

            STRONG WINDS AND TORRENTIAL RAINS OCCURRED WITH THE HAIL.

&&

GGUST
Local storm report, Jun 29, 12:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1202 PM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     TSTM WND GST     3 E MAYVILLE            47.50N 97.26W
06/29/2019  M50 MPH          Traill             ND   MESONET

            PEAK WINDS MEASURED AT THE NDAWN STATION ON HIGHWAY 200.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 12:33 PM CDTSevere Thunderstorm WarningFGFClay57 min
Jun 29, 12:50 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin40 min
Jun 29, 1:25 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail37 min
Jun 29, 1:32 PM CDTSevere Thunderstorm WarningFGFNorman, Polk43 min
Jun 29, 3:05 AM CDTHeat AdvisoryFGFBarnes, Cass, Eddy, Griggs, Ransom, Richland and 3 more16 hr
Jun 29, 7:18 AM CDTSevere Thunderstorm WarningFGFBenson, Ramsey, Towner57 min
Jun 29, 8:07 AM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Ramsey, Towner53 min
Jun 29, 8:45 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey45 min
Jun 29, 9:13 AM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Griggs, Nelson, Ramsey, Walsh47 min
Jun 29, 9:33 AM CDTSpecial Weather StatementFGFWalsh57 min
Jun 29, 9:58 AM CDTSevere Thunderstorm WarningFGFEddy, Grand Forks, Griggs, Nelson, Steele, Walsh47 min
Jun 29, 10:05 AM CDTHigh Wind WarningFGFBenson, Nelson, Ramsey, Towner, Walsh115 min
Jun 29, 10:39 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Steele, Traill, Walsh31 min
Jun 29, 11:15 AM CDTSpecial Weather StatementFGFTraill45 min
Jun 29, 12:37 PM CDTSevere Thunderstorm WarningFGFGriggs38 min
Jun 29, 12:53 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Steele, Traill52 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.